none of these conditions existed before i took Provera. Will these side effects continue? please advise as i am a walking insomniac!
It sounds as though you are suffering from progesterone withdrawal. You should talk with your doctor. It may be better to wean you off slowly rather than a sudden withdrawal. Good luck.
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?
Posted 5 Sep 2011 • 2 answers
Has anyone experienced hair loss with Lithostat? Not sure if my hair loss is a side effect from this
Posted 11 Nov 2011 • 1 answer
Posted 13 Sep 2013 • 1 answer
Posted 24 Feb 2014 • 1 answer
Posted 11 Mar 2016 • 0 answers